# SDR HALA2015033100055

- Difficulty date: March 31, 2015
- Submitted: April 9, 2015
- Operation: Air carrier
- Aircraft: N592HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33468
- Aircraft time: 45,917 hours, 8,369 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Corroded
- Location: Bs 410
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE STRUT T/E FAIRING ATTACH FITTINGS AT THE BOTTOM BOTH INBD AND OTBD NR 1 ENGINE.  REPLACED INBD AND OTBD STRUT T/E FAIRING ATTACH FITTINGS ON NR 1 ENGINE IAW SRM 51-40-02-06-0.
